# SDR F3LA98050

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION IN RT MAIN LANDING GEAR SUPPORT BEAM LUG BORES WHERE AFT STABILIZER BEAM ATTACHES.  MAINTENANCE REMOVED CORROSION AND REPAIRED PER ER 98-0370.  (M)
